# SDR DALA2015101206152

- Difficulty date: October 11, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 50,204 hours, 20,008 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT HORIZONTAL, L/E, STABILIZER STATION 212.3+5", HAS DENT ON L/E.  MAINTENANCE REPAIRED IAW SRM 55-10-01, REPAIR 1.
